Journal article icon

Journal article

CONTOUR INTEGRALS FOR THE ULTRAHYPERBOLIC WAVE-EQUATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1992.0102

Authors


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
438
Issue:
1902
Pages:
197-206
Publication date:
1992-07-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:e3b719a8-d783-4ed4-b20b-2bd7a84d675e
Source identifiers:
8722
Local pid:
pubs:8722

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP